×

Found 99 Documents (Results 1–99)

Biharmonic problem with Dirichlet and Steklov-type boundary conditions in weighted spaces. (English. Russian original) Zbl 1472.35132

Comput. Math. Math. Phys. 61, No. 6, 938-952 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 6, 951-965 (2021).
MSC:  35J40 31B30 35A02
PDFBibTeX XMLCite
Full Text: DOI

A method for approximate computation of waveguide scattering matrices. (English. Russian original) Zbl 1450.78007

Russ. Math. Surv. 75, No. 3, 509-568 (2020); translation from Usp. Mat. Nauk 75, No. 3, 123-182 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic analysis of an \(L\)-shaped junction of two elastic beams. (English. Russian original) Zbl 1382.35297

J. Math. Sci., New York 216, No. 2, 279-312 (2016); translation from Probl. Mat. Anal. 84, 123-150 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Approximation of thin three-dimensional plates with smooth lateral surface by polygonal plates. (English. Russian original) Zbl 1338.74080

J. Math. Sci., New York 210, No. 4, 399-428 (2015); translation from Probl. Mat. Anal. 81, 55-80 (2015).
MSC:  74K20 74G10
PDFBibTeX XMLCite
Full Text: DOI

Domain decomposition method and numerical analysis of a fluid dynamics problem. (English. Russian original) Zbl 1329.76188

Comput. Math. Math. Phys. 54, No. 9, 1459-1480 (2014); translation from Zh. Vychisl. Mat. Mat. Fiz. 54, No. 9, 1515-1536 (2014).
MSC:  76M10 76D05
PDFBibTeX XMLCite
Full Text: DOI

Gap opening in the essential spectrum of the elasticity theory problem in a periodic half-layer. (English. Russian original) Zbl 1202.35326

St. Petersbg. Math. J. 21, No. 2, 281-307 (2010); translation from Algebra Anal. 21, No. 2, 166-204 (2009).
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points. (English. Russian original) Zbl 1073.35153

St. Petersbg. Math. J. 16, No. 3, 477-506 (2005); translation from Algebra Anal. 16, No. 3, 56-98 (2004).
MSC:  35L55 35L20 35B40
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution of the problem of deformation of an arbitrary locally periodic thin plate. (English. Russian original) Zbl 1167.74480

Trans. Mosc. Math. Soc. 2004, 1-29 (2004); translation from Tr. Mosk. Mat. O.-va 65, 3-34 (2004).
MSC:  74K20 74G10 74E30 35Q72 35B40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software